# SDR R61A201712160953

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PE11056F3C
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - RH INBD SEAT TRACK AT FR 84 IS CORRODED AS MARKED. CUT OUT AFFECTED SEAT TRACK AND SPLICE IN SEAT TRACK PN: PE11056-F3C
REF EMB SRM 51-00-10 TABLE 201.
